Alert archive / Tennessee / Special Weather Statements in 2016

Special Weather Statement, NWS Nashville, TN

August 27, 2016Smith County, Tennessee

NWS Nashville, TN issued this special weather statement at Aug 27, 2016, 3:03 PM CDT for Smith County, Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2016, 3:03 PM CDT (20:03 UTC)
Expired
Aug 27, 2016, 3:45 PM CDT
In force
42 min
Issued by
NWS Nashville, TN

County Smith County, TN

The radar

The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 891 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
891 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

441 
WWUS84 KOHX 272003
SPSOHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
303 PM CDT SAT AUG 27 2016
 
TNZ030>032-272045-
JACKSON TN-PUTNAM TN-SMITH TN-
303 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH...WEST CENTRAL
PUTNAM AND SOUTHWESTERN JACKSON COUNTIES UNTIL 345 PM CDT...

AT 303 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BAXTER...OR 11 MILES EAST OF CARTHAGE...MOVING NORTHWEST AT 10
MPH.

WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAINFALL...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3619 8566 3613 8574 3627 8590 3635 8575
TIME...MOT...LOC 2002Z 151DEG 10KT 3620 8575 

$$
31

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Aug 27, 3:02 PM CDT, 1 minute earlier.

Area forecast discussion, Aug 27, 3:02 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Nashville TN
302 PM CDT SAT AUG 27 2016

.DISCUSSION...

Showers and thunderstorms have developed this afternoon thanks to
upper shortwave activity moving around the upper high as well as
diurnal support. Activity looks to continue through the afternoon
and even into the evening hours before settling down overnight. A
similar pattern for tomorrow looks to have chances for precip
during the day, and higher chances exist east of I-65.

By Monday the upper high moves eastward but is quickly replaced by
another high later in the day. With that pattern in place, again
shortwave activity combined with diurnal help will again bring
chances for showers and thunderstorms mainly Monday afternoon. A
bit of a drier period moves in Monday night through Tuesday night
as the large upper ridge over the Plains begins to track eastward.
There will be some slight chances for precip on the Plateau
Tuesday and maybe along the TN River Valley, but otherwise models
look to keep the mid state dry.

Wednesday looks to have the ridge a bit further east, bringing
northwest flow aloft over the eastern CONUS. This will allow
shortwave activity to bring some chances for showers and
thunderstorms during the day Wednesday and Thursday. Chances look
a bit less than yesterday's forecast, but still enough to have
mention of chance and slight chance in the grids. Friday and
Saturday look to be mostly dry as the upper ridge builds in, but
Saturday afternoon may have some chances for precip on the Plateau
with some weak shortwave activity.

With upper highs and ridging dominating the next week or so,
temperatures look to remain consistent with highs in the low 90s
and lows in the low to mid 70s. The only exception will be
Thursday and Friday night where model consensus has lows in the
mid to upper 60s returning to the mid state.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR conditions expected thru 28/18Z. Several amendments possible
at terminals thru period if convection develops at terminals.
With a summertime wx pattern will be in place per ridging
influences sfc/aloft, enough low level moisture will be around
to support development of mainly diurnal based convection. As
with a summertime convective pattern also, can not guarantee
convection will happen at terminals, but certainly can not rule
out in vicinity thru at least 28/02Z. If convection develops
at/near terminals, MVFR fog could develop CKV/BNA, with MVFR/IFR
fog developing CSV 28/08Z-28/14Z. From 28/14Z-28/18Z..there could
be some diurnal initialized few/sct cu/ac approaching 28/18Z...but
enough uncertainty at this time/minimal impact to aviation
interest, to mention at terminals at this time. Light SE to SW winds
expected thru 28/18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      73  93  74  92  73 /  20  30  20  20  10
Clarksville    72  91  73  90  72 /  20  20  20  30  10
Crossville     68  86  67  87  67 /  20  50  20  20  10
Columbia       71  91  72  91  71 /  10  20  10  10  10
Lawrenceburg   71  91  71  91  70 /  10  30  10  10  10
Waverly        73  91  73  90  72 /  10  20  20  30  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Barnwell
AVIATION........31
Hazardous weather outlook, Aug 27, 12:32 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 PM CDT SAT AUG 27 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-281000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1232 PM CDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

IN SOME LOCATIONS HEAT INDEX VALUES THIS AFTERNOON WILL RANGE FROM
100 TO 105 DEGREES. EXERCISE HOT WEATHER SAFETY PRECAUTIONS THIS
AFTERNOON.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

31

In the hours before

Special weather statement, Aug 27, 1:38 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
138 PM CDT SAT AUG 27 2016

TNZ063-078-271900-
CANNON TN-WARREN TN-
138 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CANNON AND WESTERN
WARREN COUNTIES UNTIL 200 PM CDT...

AT 138 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS CENTERED NEAR MCMINNVILLE...MOVING NORTHWEST AT 15 MPH.

HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAINFALL...
AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MCMINNVILLE...MORRISON AND CENTERTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3564 8598 3565 8598 3565 8599 3566 8598
      3566 8599 3573 8606 3585 8587 3585 8585
      3584 8584 3585 8584 3585 8579 3571 8575
      3554 8588
TIME...MOT...LOC 1836Z 138DEG 12KT 3573 8582

31
Special weather statement, Aug 27, 2:23 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
223 PM CDT SAT AUG 27 2016

TNZ028-030-063-064-271945-
CANNON TN-WILSON TN-DE KALB TN-SMITH TN-
223 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SMITH...NORTHWESTERN
DE KALB...NORTHEASTERN CANNON AND SOUTHEASTERN WILSON COUNTIES UNTIL
245 PM CDT...

AT 223 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS CENTERED 8 MILES SOUTHEAST OF WATERTOWN...OR 12 MILES
WEST OF SMITHVILLE...MOVING NORTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH...SMALL HAIL...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WATERTOWN...ALEXANDRIA...DOWELLTOWN...LIBERTY AND AUBURNTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3601 8585 3583 8602 3605 8625 3619 8603
TIME...MOT...LOC 1920Z 126DEG 10KT 3601 8603

31
Special weather statement, Aug 27, 2:44 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
244 PM CDT SAT AUG 27 2016

TNZ062-272015-
RUTHERFORD TN-
244 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUTHERFORD COUNTY UNTIL
315 PM CDT...

AT 244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MURFREESBORO...MOVING NORTHWEST AT 15 MPH.

SMALL HAIL....WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3577 8628 3571 8635 3580 8652 3591 8641
TIME...MOT...LOC 1943Z 130DEG 13KT 3578 8637

31
Special weather statement, Aug 27, 2:50 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
250 PM CDT SAT AUG 27 2016

TNZ028-062-272015-
RUTHERFORD TN-WILSON TN-
250 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUTHERFORD AND
SOUTHWESTERN WILSON COUNTIES UNTIL 315 PM CDT...

AT 250 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS CENTERED OVER WALTERHILL...OR 7 MILES NORTH OF
MURFREESBORO...MOVING NORTHWEST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH...SMALL HAIL...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...SMYRNA...LA VERGNE...WALTERHILL...
CEDARS OF LEBANON STATE PARK AND LASCASSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3614 8633 3596 8622 3586 8643 3602 8660
      3603 8659 3603 8658 3604 8656 3605 8656
      3606 8654 3606 8653 3607 8652
TIME...MOT...LOC 1948Z 154DEG 17KT 3596 8640

31
Special weather statement, Aug 27, 2:57 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
257 PM CDT SAT AUG 27 2016

TNZ056>058-093-272030-
LEWIS TN-HICKMAN TN-WAYNE TN-PERRY TN-
257 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERRY...SOUTHWESTERN
HICKMAN...NORTHWESTERN WAYNE AND NORTHWESTERN LEWIS COUNTIES UNTIL
330 PM CDT...

AT 255 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS CENTERED 9 MILES SOUTH OF LINDEN...MOVING WEST AT 15
MPH.

WINDS IN EXCESS OF 40 MPH...SMALL HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
HOHENWALD...LINDEN...LOBELVILLE...PLEASANTVILLE...
FLATWOODS AND KIMMINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3563 8753 3537 8774 3543 8801 3583 8775
TIME...MOT...LOC 1955Z 111DEG 13KT 3548 8779

31
Special weather statement, Aug 27, 3:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
303 PM CDT SAT AUG 27 2016

TNZ030>032-272045-
JACKSON TN-PUTNAM TN-SMITH TN-
303 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH...WEST CENTRAL
PUTNAM AND SOUTHWESTERN JACKSON COUNTIES UNTIL 345 PM CDT...

AT 303 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BAXTER...OR 11 MILES EAST OF CARTHAGE...MOVING NORTHWEST AT 10
MPH.

WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAINFALL...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3619 8566 3613 8574 3627 8590 3635 8575
TIME...MOT...LOC 2002Z 151DEG 10KT 3620 8575

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:21 PM CDTSpecial Weather StatementOHXHumphreys39 min
Aug 26, 7:33 PM CDTSpecial Weather StatementOHXLawrence27 min
Aug 26, 7:50 PM CDTSpecial Weather StatementOHXHickman25 min
Aug 26, 8:11 PM CDTSpecial Weather StatementOHXLewis, Maury, Williamson34 min
Aug 26, 8:34 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson26 min
Aug 26, 9:05 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys25 min
Aug 26, 9:30 PM CDTSpecial Weather StatementOHXMontgomery, Stewart30 min
Aug 26, 9:39 PM CDTSpecial Weather StatementOHXDavidson36 min
Aug 26, 10:11 PM CDTSpecial Weather StatementOHXCheatham34 min
Aug 26, 10:53 PM CDTSpecial Weather StatementOHXMontgomery37 min
Aug 26, 10:58 PM CDTSevere Thunderstorm WarningOHXRobertson17 min
Aug 27, 1:38 PM CDTSpecial Weather StatementOHXWarren22 min
Aug 27, 2:23 PM CDTSpecial Weather StatementOHXDeKalb22 min
Aug 27, 2:39 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson36 min
Aug 27, 2:44 PM CDTSpecial Weather StatementOHXRutherford31 min
Aug 27, 2:50 PM CDTSpecial Weather StatementOHXRutherford25 min
Aug 27, 2:57 PM CDTSpecial Weather StatementOHXPerry33 min
Aug 27, 3:00 PM CDTSevere Thunderstorm WarningOHXWilson45 min
Aug 27, 3:07 PM CDTSpecial Weather StatementOHXWayne38 min
Aug 27, 3:11 PM CDTSpecial Weather StatementOHXRutherford49 min
Aug 27, 3:17 PM CDTSpecial Weather StatementOHXDavidson43 min
Aug 27, 3:24 PM CDTSpecial Weather StatementOHXDavidson51 min
Aug 27, 3:28 PM CDTSpecial Weather StatementOHXDavidson47 min
Aug 27, 3:31 PM CDTFlash Flood WarningOHXDavidson, Rutherford3 hr
Aug 27, 3:31 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson44 min
Aug 27, 3:40 PM CDTAreal Flood WarningOHXDavidson, Rutherford, Sumner, Wilson3 hr
Aug 27, 3:44 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Williamson46 min
Aug 27, 3:54 PM CDTSpecial Weather StatementOHXDickson, Hickman36 min
Aug 27, 3:57 PM CDTSpecial Weather StatementOHXWilliamson33 min
Aug 27, 4:02 PM CDTSpecial Weather StatementOHXLewis43 min
Aug 27, 4:11 PM CDTSpecial Weather StatementOHXRobertson49 min
Aug 27, 4:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Williamson33 min
Aug 27, 4:56 PM CDTSpecial Weather StatementOHXDickson34 min

Nearby

Special Weather Statements in Tennessee, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.